MathSciNet Relay Station
MathSciNet bibliographic data
MR667833 65R10
de Hoog, F. R.; Knight, J. H.; Stokes, A. N. An improved method for numerical inversion of Laplace transforms. SIAM J. Sci. Statist. Comput. 3 (1982), no. 3, 357–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement